American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] V. Balaji, I. Biswas and D. S. Nagaraj. Principal bundles with parabolic structure. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 37-44. MR 1826994.
Abstract, references, and article information   
View Article: PDF

[2] Lisa C. Jeffrey and Frances C. Kirwan. Intersection pairings in moduli spaces of holomorphic bundles on a Riemann surface. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 57-71. MR 1350681.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1